I have just started taking Metformin. It is really making my stomach turn is this happening to anyone else??? I started taking this drug because I have PCOS. My gf had a child on this drug I am hoping to have the same result. I am just tired of waiting on my child. I am really fusturated!
Last edited by jessicalynn_25; 10-01-2006 at 10:33 PM.
Hey there.. Im sorry to hear that it is making you sick. I also take metformin wand it made me sick as well... I tried it for 3-4 weeks and it made me sick, so my doctor told me to cut the pill in half, take the first half with food, then about 30 mins later take the second half with a little snack or milk.. It worked wonders for me and eventually I was able to take the whole pill with out getting sick.. My grandmother actually takes this too because of diabetes and she has to crush hers up an d put it in fod (you know.. like you would hide medicine in apple sauce or something so little kids would take it)... That ius the only way she could take it with out it akingher sick... If this doesnt work.. you night want to talk to your doctor about lowering your dose and working your way up... That is a possibility too. Hope this works and good luck!!! Talk to you soon!!!! Miranda